# SDR REXA201100249

- Difficulty date: April 24, 2011
- Submitted: April 26, 2011
- Operation: Air carrier
- Aircraft: N8409N
- Make and model: Cndair CL6002B19
- Aircraft serial: 7409
- Aircraft time: 24,288 hours, 21,990 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION AT 559 BULKHEAD WEB LBL 18.00 CRACK IS 1 INCH LONG.  CRACK INDICATION AT RBL 18.00 CRACK IS .5 INCH LONG.  CRACK INDICATION AT RBL 9.00  IS .25 INCH LONG.  REPAIRED IAW BOMBARDIER REO 601R-53-41-260, REV E STEPS 1-14 AND REO 601R- 41-53-609 REV B DEVIATION E.
